# SDR SWIA201541482

- Difficulty date: October 6, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 30,732 hours, 25,400 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT APRON SKIN FOUND TO BE CHAFED OUT OF LIMITS.  REPAIRED THE RT APRON SKIN PANEL IAW REO AND SRM.
